Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: “Least squares approximation with constraints”

Author: G. V. Milovanović
Journal: Math. Comp. 48 (1987), 854
MSC: Primary 65D15; Secondary 41A30
Original Article: Math. Comp. 46 (1986), 551-565.
MathSciNet review: 878710
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D15, 41A30

Retrieve articles in all journals with MSC: 65D15, 41A30

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society